# SDR AALA202304243155

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 1,710 hours, 282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK JOB CARD 78T21033001 DOOR 1L PRIME WCU CONNECTED WBUÏ¿½S SHOW NOT IN NET. REPLACED WCU PER AMM 33-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
